Let
Publié le :
DOI : 10.4171/RSMUP/138-6
DOI : 10.4171/RSMUP/138-6
Classification :
20
Mots-clés : Character degrees, almost simple groups, sporadic simple groups, Mathieu simple groups, Huppert’s conjecture
Mots-clés : Character degrees, almost simple groups, sporadic simple groups, Mathieu simple groups, Huppert’s conjecture
Affiliations des auteurs :
Alavi, Seyed Hassan 1 ;
Daneshkah, Ashraf 1 ;
Jafari, Ali 1
@article{RSMUP_2017__138__115_0, author = {Alavi, Seyed Hassan and Daneshkah, Ashraf and Jafari, Ali}, title = {On groups with the same character degrees as almost simple groups with socle {Mathieu} groups}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, pages = {115--127}, publisher = {European Mathematical Society Publishing House}, address = {Zuerich, Switzerland}, volume = {138}, year = {2017}, doi = {10.4171/RSMUP/138-6}, mrnumber = {3743248}, zbl = {1380.20007}, url = {https://www.numdam.org/articles/10.4171/RSMUP/138-6/} }
TY - JOUR AU - Alavi, Seyed Hassan AU - Daneshkah, Ashraf AU - Jafari, Ali TI - On groups with the same character degrees as almost simple groups with socle Mathieu groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2017 SP - 115 EP - 127 VL - 138 PB - European Mathematical Society Publishing House PP - Zuerich, Switzerland UR - https://www.numdam.org/articles/10.4171/RSMUP/138-6/ DO - 10.4171/RSMUP/138-6 ID - RSMUP_2017__138__115_0 ER -
%0 Journal Article %A Alavi, Seyed Hassan %A Daneshkah, Ashraf %A Jafari, Ali %T On groups with the same character degrees as almost simple groups with socle Mathieu groups %J Rendiconti del Seminario Matematico della Università di Padova %D 2017 %P 115-127 %V 138 %I European Mathematical Society Publishing House %C Zuerich, Switzerland %U https://www.numdam.org/articles/10.4171/RSMUP/138-6/ %R 10.4171/RSMUP/138-6 %F RSMUP_2017__138__115_0
Alavi, Seyed Hassan; Daneshkah, Ashraf; Jafari, Ali. On groups with the same character degrees as almost simple groups with socle Mathieu groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 138 (2017), pp. 115-127. doi : 10.4171/RSMUP/138-6. https://www.numdam.org/articles/10.4171/RSMUP/138-6/
- On groups with the same character degrees as almost simple groups with socle small Ree groups, Communications in Algebra, Volume 51 (2023) no. 10, p. 4372 | DOI:10.1080/00927872.2023.2209661
- Characterization of some almost simple groups with socle PSp4(q) by their character degrees, Journal of Algebra and Its Applications, Volume 22 (2023) no. 08 | DOI:10.1142/s0219498823501670
- Groups with the same character degrees as almost simple Suzuki groups, Journal of Algebra and Its Applications, Volume 22 (2023) no. 09 | DOI:10.1142/s021949882350192x
- Extending Huppert’s conjecture to almost simple groups of Lie type, Illinois Journal of Mathematics, Volume 64 (2020) no. 1 | DOI:10.1215/00192082-8165590
Cité par 4 documents. Sources : Crossref